An extension of Krein's inverse spectral theorem to strings with nonreflecting left boundaries
Séminaire de probabilités de Strasbourg, Tome 25 (1991) , pp. 354-373.
@article{SPS_1991__25__354_0,
     author = {K\"uchler, Uwe and Neumann, Kirsten},
     title = {An extension of Krein's inverse spectral theorem to strings with nonreflecting left boundaries},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     pages = {354--373},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {25},
     year = {1991},
     zbl = {0744.60086},
     mrnumber = {1187794},
     language = {en},
     url = {http://www.numdam.org/item/SPS_1991__25__354_0/}
}
Küchler, Uwe; Neumann, Kirsten. An extension of Krein's inverse spectral theorem to strings with nonreflecting left boundaries. Séminaire de probabilités de Strasbourg, Tome 25 (1991) , pp. 354-373. http://www.numdam.org/item/SPS_1991__25__354_0/

[1] Dym, H.; Mckean, H.P., Gaussian processes, function-theory and the inverse spectral theorem, New York, Academic Press (1976). | Zbl 0327.60029

[2] Ito, K.; Mckean, H.P., Diffusion Processes and their Sample Paths, 2nd Printing, Springer, Berlin (1974). | MR 345224 | Zbl 0285.60063

[3] Kac, I.S.; Krein, M.G., On the spectral functions of the string, Amer. Math. Soc. Transl., (2) 103 (1974), 19-102. | Zbl 0291.34017

[4] Karlin, S.; Mcgregor, J., The differential equations of the birth- and death processes and the Stieltjes moment problem, Trans. Amer. Math. Soc. 85(1957), 489-546. | MR 91566 | Zbl 0091.13801

[5] Knight, F.B., Characterization of the Lévy measures of inverse local times of gap diffusion, Progress in Prob. Statist. 1, Birkhäuser, Boston, Mass. 1981. | MR 647781 | Zbl 0518.60083

[6] Kotani, S.; Watanabe, S., Krein's spectral theory of strings and generalized diffusion processes, Lecture Notes of Mathematics Vol. 923, (1981), 235-259. | MR 661628 | Zbl 0496.60080

[7] Küchler, U., Some Asymptotic Properties of the Transition Densities of One-Dimensional Quasidiffusion, Publ. RIMS, Kyoto-University, 16(1980), 245-268. | MR 574035 | Zbl 0443.60077

[8] Küchler, U., On sojourn times, excursions and spectral measures connected with quasidiffusions, J. Math. Kyoto University, 26(1986), 403-421. | MR 857226 | Zbl 0625.60093

[9] Küchler, U.; Salminen, P., On spectral measures of strings and excursions of quasidiffusions, Lecture Notes of Mathematics Vol. 1372, (1989), 490-502. | Numdam | MR 1022933 | Zbl 0731.60071

[10] Neumann, K., Asymptotische Eigenschaften von Quasidiffusionen und eine Verallgemeinerung des Kreinschen Spektralsatzes, Dissertation A, Humboldt-Universität Berlin, 1989.